Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 510534, 4 pages
Research Article

New Mixed Exponential Sums and Their Application

1Department of Science, Hetao College, Bayannur 015000, China
2School of Mathematics, Northwest University, Xi'an, Shaanxi 710127, China

Received 6 May 2014; Accepted 23 May 2014; Published 19 June 2014

Academic Editor: Ashraf Zenkour

Copyright © 2014 Yu Zhan and Xiaoxue Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yu Zhan and Xiaoxue Li, “New Mixed Exponential Sums and Their Application,” Journal of Applied Mathematics, vol. 2014, Article ID 510534, 4 pages, 2014. doi:10.1155/2014/510534